IJPAM: Volume 51, No. 3 (2009)

CONTINUITY OF MAPS IN TERMS OF CLUSTER POINTS

A. Goel$^1$, G.L. Garg$^2$
$^1$Department of Applied Sciences
Punjab Engineering College
Deemed University
Chandigarh, 160 012, INDIA
e-mail: [email protected]
$^2$Department of Mathematics
Punjabi University
Patiala, 147002, INDIA


Abstract.In this paper, among other results, characterizations of continuous maps from k-spaces in terms of cluster points of sequences are obtained.

Received: January 7, 2009

AMS Subject Classification: 54A20, 54C05, 54C10, 54D10, 54D15, 54D20, 54D30, 54D50

Key Words and Phrases: cluster points, continuous, k-space, compact-preserving, compact, totally sequentially cluster preserving, totally sequentially subcontinuous

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3